Issue
Volume 9, Number 4

Articles in the Issue:

Regular Articles:
F. Scarpini
A Decomposition Method For Some Biharmonic Problems
J. Comp. Math., 9 (1991), pp. 291-300. Abstract
pdf
Full Article

Yu-yu Feng and J. Kozak
The Convexity Of Families Of Adjoint Patches For A Bezier Triangular Surface
J. Comp. Math., 9 (1991), pp. 301-304. Abstract
pdf
Full Article

Lucas Jodar and E. Navarro
Solving Boundary Value Problems For The Matrix Equation X^{(2)}(t)-AX(t)=F(t)
J. Comp. Math., 9 (1991), pp. 305-313. Abstract
pdf
Full Article

Song-bo Li
The Symmetrical Dissipative Difference Schemes For Equasi-Linear Hyperbolic Conservation Laws
J. Comp. Math., 9 (1991), pp. 314-320. Abstract
pdf
Full Article

Relja Vulanovic
On Numerical Solution Of Quasilinear Boundary Value Problems With Two Small Parameters
J. Comp. Math., 9 (1991), pp. 321-329. Abstract
pdf
Full Article

Bo-ling Guo and Xiang-hui Wu
The Spectral Method For The Generalized Kuramoto-Sivashinsky Equation
J. Comp. Math., 9 (1991), pp. 330-336. Abstract
pdf
Full Article

Guo-rong Xu
A Modified Maccormack's Scheme
J. Comp. Math., 9 (1991), pp. 337-347. Abstract
pdf
Full Article

Ya-xiang Yuan
A Dual Algorithm For Minimizing A Quadratic Function With Two Quadratic Constraints
J. Comp. Math., 9 (1991), pp. 348-359. Abstract
pdf
Full Article

Ji-guang Sun
Extensions Of The Kantorovich Inequality And The Bauer-Fike Inequality
J. Comp. Math., 9 (1991), pp. 360-368. Abstract
pdf
Full Article

Xiong-hua Wu, You-lan Zhu and Bing-mu Chen
A General Numerical Method For Solving Riemann Problems
J. Comp. Math., 9 (1991), pp. 369-377. Abstract
pdf
Full Article

Zhi-hao Cao
Polynomial Acceleration Methods For Solving Singular Systems Of Linear Equations
J. Comp. Math., 9 (1991), pp. 378-387. Abstract
pdf
Full Article